+91-9365665504    +91-8724002629    submit@saspublisher.com  

SAS Publishers

(An International Publisher for Academic and Scientific Journals)
Scholars Journal of Physics, Mathematics and Statistics
Volume-4; - Issue-04

Review Article

Dec. 30, 2017

Marcinkiewicz Integral Associated with Schrödinger Operator on Weighted Herz Spaces with Variable Exponent

  Yao Demin, Zhao Kai

  Sch J Phys Math Stat | 211-217

  DOI : 10.21276/sjpms.2017.4.4.10


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Nov. 29, 2017

The Eigenvalues and the Eigenfunctions of the Sturm-Liouville Fuzzy Boundary Value Problem According To the Generalized Differentiability

  Hülya Gültekin Çitil

  Sch J Phys Math Stat | 185-195

  DOI : 10.21276/sjpms.2017.4.4.6


 Abstract  PDF  Full Texts e-Pub

Review Article

Dec. 16, 2017

Common Fixed Point Results for Weakly Compatible Map in Digital Metric Spaces

  Sumitra Dalal

  Sch J Phys Math Stat | 196-201

  DOI : 10.21276/sjpms.2017.4.4.7


 Abstract  PDF  Full Texts e-Pub

Review Article

Dec. 30, 2017

Investigation and Analysis of Campus "Borrowed"

  Lirong Wang, Jialing He, Yuanming Zhang, Congli

  Sch J Phys Math Stat | 202-204

  DOI : 10.21276/sjpms.2017.4.4.8


 Abstract  PDF  Full Texts e-Pub

Review Article

Dec. 30, 2017

A New Dimension Reduction Approach Based on Distance for Mixture Discriminant Analysis of the High-Dimensional Data

  Ulku Erisoglu, Aydın Karakoca, Ahmet Pekgor and Murat Erisoglu

  Sch J Phys Math Stat | 205-210

  DOI : 10.21276/sjpms.2017.4.4.9


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Nov. 22, 2017

On the Exact Solutions and the Approximate Solutions by Adomian Decomposition Method of the Second-Order Linear Fuzzy İnitial Value Problems Using the Generalized Differentiability

  Hülya Gültekin Çitil

  Sch J Phys Math Stat | 145-161

  DOI : 10.21276/sjpms.2017.4.4.1


 Abstract  PDF  Full Texts e-Pub

Review Article

Nov. 28, 2017

Investigation and Reflection on Curriculum Setting of Mathematics Education in Local Normal University

  Zhijun Luo, Hongbiao Tan, Xiaolian Liao, Hua Liu

  Sch J Phys Math Stat | 162-164

  DOI : 10.21276/sjpms.2017.4.4.2


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Nov. 23, 2017

A Numerical Solution for Fractional Damped Mechanical Oscillator Equation

  Gül Gözde Biçer Şarlak, Ayşe Anapalı, Yalçın Öztürk, Mustafa Gülsu

  Sch J Phys Math Stat | 165-171

  DOI : 10.21276/sjpms.2017.4.4.3


 Abstract  PDF  Full Texts e-Pub

Review Article

Nov. 25, 2017

Zero Factorial

  Venkateswara Rao Mudunuru, M. Vidya Bhargavi, Ravindharan Ethiraj

  Sch J Phys Math Stat | 172-177

  DOI : 10.21276/sjpms.2017.4.4.4


 Abstract  PDF  Full Texts e-Pub

Review Article

Nov. 22, 2017

Adaptive Learning Rate SGD Algorithm for SVM

  Shuxia Lu, Zhao Jin

  Sch J Phys Math Stat | 178-184

  DOI : 10.21276/sjpms.2017.4.4.5


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Dec. 30, 2017

A Note on Existence of Positive Solutions for the Sturm-Liouville Boundary Value Problems

  Zuyan Li, Guangchong Yang, Yixin Li

  Sch J Phys Math Stat | 218-225

  DOI : 10.21276/sjpms.2017.4.4.11


 Abstract  PDF  Full Texts e-Pub

Open Access Policy




This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright @2020 SAS Publishers, India